# SDR ABXA9800421

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551681
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER HAD WIDESPREAD CORROSION AND DELAMINATION.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
